# SDR CA971231008

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 6875630
- Condition: Cracked
- Location: Gov
- Part time: 5,443 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E, B

## Discrepancy

(CAN) AIR LINE FROM COMPRESSOR SCROLL TO GOVERNOR CRACKED AT FLARE AT SCROLL END.  THIS CAUSED ENGINE TO GO TO IDLE.
